Tokyo Journal of Mathematics

On the Length of Modules over Artinian Local Rings

Takeshi ISHIKAWA

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 08, Number 1 (1985), 167-176.

Dates
First available in Project Euclid: 1 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270151577

Digital Object Identifier
doi:10.3836/tjm/1270151577

Mathematical Reviews number (MathSciNet)
MR800083

Zentralblatt MATH identifier
0585.13007

Citation

ISHIKAWA, Takeshi. On the Length of Modules over Artinian Local Rings. Tokyo J. Math. 08 (1985), no. 1, 167--176. doi:10.3836/tjm/1270151577. https://projecteuclid.org/euclid.tjm/1270151577


Export citation